Slideshows Images Quizzes

Copyright © 2018 by RxList Inc. RxList does not provide medical advice, diagnosis or treatment. See additional information.

Urocit

USER REVIEWS

Comment from: Female Published: September 26

It makes me feal very shaky and nausea's

Comment from: xkefee, 55-64 Female on Treatment for 1-6 months (Patient) Published: July 06

I am a male 55 yrs old very good health except, I notice small brown , red stones in the urinal.I saved one in a kit from the lab and I had uric acid kidney stones.Lucky they are small enough to pass, not to big, I took the medicine for four months and it worked for me, I had to go to the bathroom often and it can give you loose stools.( be near a bathroom until you get use to the medicine. but the drug is fairly safe. Now I don't take it and Now I changed my diet and drink Lots of water. seems to work.......

Related Reading: kidney stones

Comment from: 35-44 on Treatment for less than 1 month (Patient) Published: September 12

I have only been on this medication for a week. I have excessive heartburn and have 5 kidney stones this week alone.

Related Reading: heartburn

Comment from: 35-44 on Treatment for less than 1 month (Patient) Published: April 03

After taking this medication for 5 days I noticed that my arm was very weal and my two fingers on the same side went numb and were tingling.Also had diarrhea and pills were in stool like stated .After the weekend I made an appointment with my primary doctor only to refer me to a neurologist.I came home and was ready all the side affects and came across Tell your doctor immediately if any of these rare side affects happen.All that i stated also my same hand was very cold and could not get warm.I was so freaked out that i stop taking them and wanted to vomit my last pill out because i was so scared.My advise is to read the side affects .Now i'm out 150.00 for two months worth and i only took 5 pills.

Related Reading: diarrhea

Comment from: Linda, 45-54 on Treatment for 1-6 months (Patient) Published: January 22

I have a uric stone that is a little less than an inch by about 1/2 an inch. I'm taking this with the hope of dissolving the stone. It's been 6 weeks,sometimes my heart races, vomiting stopped after the second week, heartburn is better, general stomach and intestinal issues are much better after a month but I still feel sick to my stomach every day, just no longer vomiting. The cost of almost 400.00 for 21 days makes this a hard pill to swallow along with the side affects. I'm calling it effective because my PH is higher after a month of taking it, but it did take a long time. The possible side effects of a higher dose would probably have made me stop taking it. You can't work or live staying within a few feet of the bathroom for weeks on end.

Comment from: gwc, 55-64 Female on Treatment for less than 1 month (Patient) Published: January 09

For the first few days I had diarrhea. For several weeks I would feel bad (general bad feeling) after taking it. After almost a month still do not feel very good. I stopped taking it and felt better so it is the med. However, I'm continuing to take it due to the potential benefit. However, I have had a marked change in vision since taking it, not listed as a side effect but I'm likely having to change my perscription for glasses to adjust for the change.

Comment from: 35-44 Female on Treatment for 10+ years (Patient) Published: December 30

I take it with meals to avoid the upset stomach that it sometimes causes. I use cold juice to help it go down. When I take it regularly, it seems to decrease the frequency of kidney stones (with the drug: one stone every ~10 yrs; without the drug: one stone every ~5 yrs).

Comment from: messed again up, 35-44 Female on Treatment for less than 1 month (Patient) Published: September 20

I walked home with this med after getting a tube put in to relieve pain from a 5-7mm kidney stone, because the equipment wasn't available to take it out just then in the world's capital of medicine (availability was 2-3 weeks away) call that good insurance and always paying co-pays. I'm not taking it, messed me up, calling back tomorrow to tell them that, again. Fish it out like should have happened day 1, not a second surgery, all after 2nd cat scan 2nd x-ray, 2nd er trip, second pre-surgury, and multiple calls to people barely able to offer favors: as in answering a question without nurse'tude. All to see if this magic dissolve can crank down a 7mm stone into 4mm or something. Maybe I'm stupid, dunno, that's up for peer review currently. And when asking the "doctor receptionist" to ask the Doctor about a side effect, and how much bleeding is too much bleeding, don't believe them, you'll just get annoyed later that night if you allow that foolishness to pass as information. Note: Why does it seem like things that "didn't happen" always happen to some(me)? Like post surgery, when I received a cold sore I never had before, a raw wound I never had from the stint-insert (I'm bringing a tube of neospirine to demonstrate what a lube for vinyl gloves might look like), and a flu like feeling. Every hear about bad 5% chance, 1% chance, etc, stuff happening? - that's not real world #s, millions of people hobbling around are in the billionth of a percentile of these chances. Nearly every time I go to the hospital, stuff happens: but I've learned not to say anything, because the stuff never, um, really happened, and that will just make ya more annoyed to hear that from one with a condescending tone. To the good in the industry: you deserve a thanks for your service to the country and ya don't get paid enough - the others are young proxies for the anxiety med industry. Consider liking this comment if you experience the 5% chance of messed up stuff nearly ever time.

Related Reading: flu | anxiety

Comment from: 25-34 on Treatment for 1-2 years (Patient) Published: February 01

I am one to not like taking my medications but this one I take it has prevented me from having kidney stones again its been alomost 2 years since i had them and I've been taking the meds for a little over a year..they are just very hard to swallow but the liquid is worse.

Related Reading: kidney stones

Comment from: msp, 55-64 on Treatment for 1-6 months (Patient) Published: December 01

Hard to swallow because its not coated. Just started taking medication.

Comment from: russettroberts, 65-74 Female on Treatment for less than 1 month (Patient) Published: February 29

I have had 7 or 8 kidney stone operations over the years and my urologist says that this medication will greatly decrease the chances of having several types of stones. Unfortunately, these tablets are very difficult to swallow, They are large and coarse textured and begin to dissolve immediately. I take 4/day and it easier to swallow my other 8 pills at once than one of these. Cant they coat them!!

Comment from: 13-18 on Treatment for 2-5 years (Patient) Published: March 03

Its kept me from getting more kidney stones, that is you have to take it as it is prescribed.

Comment from: Nostonessofar, 55-64 on Treatment for 1-6 months (Patient) Published: September 24

These are huge pills, hard to swallow and taste salty. I am on 15 units, 3 X a day. I also take a lot of other medications. It is difficult to find 3 good times per day to take them. I've only been taking this since July, but I haven't had a kidney stone. There was a 3 mm stone in one kidney in May, but my urologist says it would be fighting gravity if it tries to move. I don't know if it's grown. I have had loose stools since starting this medicine and my TSH has increased, meaning I've become more hypothyroid. I don't know if this medicine caused those 2 things to happen. Once I took a pill too close to bedtime and it caused terrible heartburn. I have learned to stay upright after taking them.

Related Reading: heartburn

Comment from: Mel, 35-44 on Treatment for less than 1 month (Patient) Published: September 16

I had 6 laser lithotripsy's to take out 5 stones ( too big to pass ) seems like in two years I created 3 stones. I am hoping this medication helps ..

Comment from: Betsy, 55-64 on Treatment for less than 1 month (Patient) Published: October 13

I have just started this med. I have long standing fibromyalgia. Does this med have an effect on my pain? It is impossible for me to tell

Related Reading: fibromyalgia

Comment from: 25-34 Female on Treatment for 6 months - 1 year (Patient) Published: March 11

I took it for about 8 months consecutively while deployed to Afghanistan (where diet control is very difficult) and had no side effects or stones. Then I got lazy for a couple months and stopped, which resulted in a small stone. Needless to say I resumed this drug immediately.

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors